# SDR AALA20100611TUL03

- Difficulty date: June 11, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT STATION 711 HAS 2 EACH PROTRUDING HEAD BLIND FASTENERS (MARKED).  LEFT WING NUMBER 1 SLAT REMOVED DAMAGED AREA OF SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
